Drug Related Case Reports

A Case of Ceftriaxone-Induced Acute Generalized Exanthematous Pustulosis/Generalized Pustular Psoriasis Overlap

Jianfeng Zheng, Yunlu Gao, Xuemei Yi, and Yangfeng Ding* Case Report A 40-year-old man presented with pustular lesions all over the body for approximately 4 days’ duration. The onset of pustular lesions was accompanied by fever of a moderate degree and malaise. The patient admitted to unprotected extramarital…

Radiation recall dermatitis with soft tissue necrosis

Introduction Radiation recall dermatitis is a well known but still poorly understood inflammatory reaction that can develop in previously irradiated sites, and can be triggered by a variety of different drugs, including cytostatic agents such as gemcitabine, taxanes or anthracyclines. Two case reports of radiation…

Anti-hypertension drug related Angioedema

Ian Wisecarver, Sanjay Kamboj, MD, David Galambos, Michelle Korah-Sedgwick, MD, Ross McCarron, MD, Fred Lopez, MD CASE PRESENTATION A 72 year-old African American man with a past medical history of hypertension, heart failure with reduced ejection fraction, and alcohol use presented to the emergency department…

MediHelp